Sibelium Side Effect?

Question

Asked by esha

Sibelium Side Effect?

I am a 23 year old girl with migraine since I was 10-11 years old. Initially I used to take analgesics during the attacks and then switched on to Paramet, which I supplement with an analgesic in case the Paramet does not work. Recently, I was suggested by a physician to take Jab Sibelium regularly. However, I am unsure of its side effects. The frequency of attacks for me is about twice/thrice a month, the frequency varying depending on stress levels, weather condiations and variations in sleep pattern. Could you please tell me more about the side effects of the Sibelium drug? Also, whether it is really necessary for me to start taking the tablet regularly or continue with the Paramet + analgesic?

Answer

Hi esha,

Sibelium is not available in the United States. Did you get an insert with the medication? You can always ask the doctor or pharmacist who dispensed to you to help you with the potential side effects.

Try to keep in mind - any time we start new medication, it can take up to three months to see a reduction in our Migraine frequency and severity. And at the same time, any potential side effects may decrease. It take a bit of patience when trying new medications - something people in pain don't have a lot of! I totally understand that feeling.

I know how easy it is to feel as if you've tried everything out there, but there are so many medications that can be used for Migraine and headache prevention that it's literally impossible. You can find a list of potential Migraine and headache preventives in Migraine preventive medications - too many options to give up!

I hope this helps

Nancy

Answered by Nancy Harris Bonk